# SDR IPXA2022022879505

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,431 hours, 15,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFRM CODE 21260300 LEVEL 1 AVNCS FAN OVRD INFLIGHTPERFORMED MD11 FIM TASK 21-26-04-00 OPS CHECK GOOD AT THIS TIME
